# SDR DALA2023081806732

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 109,083 hours, 16,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 REPAIR TO FRAME INNER CHORD AT STA 859.5 RBL 89, WL200. DTA COMPLETE. REQUIRES DTA SUPPLEMENTAL INSPECTIONS PER ERA 602721- 14AD REV A. CORRECTIVE ACTION: PER ERA 602721-14AD REV A, DTA COMPLETE. ACCOMPLISH SECTION II INSPECTIONS AT OR BEFORE 37,500 TOTAL AIRFRAME FLIGHT CYCLES. REPEAT SECTION II WITHIN EVERY 12,000 FLIGHT CYCLES THEREAFTER. (2922797)
